# SDR UALA2013040402245

- Difficulty date: April 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,140 hours, 16,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: D5453032200100
- Condition: Warped
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 482AR WARPED.   REPLACED PYLON FAIRING PANEL.  PCN 110-1627
